# SDR DL72S950718

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N543DA
- Make and model: Boeing 727232
- Aircraft serial: 22392
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Bracket
- Condition: Cracked
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND NR 5 KRGR FLAP ACT SUPPORT BRACKET CRACKED AT LWR OB LEG.  FABRICATED AND INSTALLED NEW DOUBLER PER M/M 57-20-21.
